Alert archive / New York / Special Weather Statements in 2017

Special Weather Statement, NWS Albany, NY

August 4, 2017Greene County, New York

NWS Albany, NY issued this special weather statement at Aug 4, 2017, 4:49 PM EDT for Greene County, New York. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2017, 4:49 PM EDT (20:49 UTC)
Expired
Aug 4, 2017, 5:30 PM EDT
In force
41 min
Issued by
NWS Albany, NY

County Greene County, NY

The radar

The Albany radar (KENX), 38 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

409 
WWUS81 KALY 042049
SPSALY

Special Weather Statement
National Weather Service Albany NY
449 PM EDT FRI AUG 4 2017

NYZ047-051-052-058>060-042130-
Eastern Albany-Eastern Greene-Western Columbia-Western
Greene-Schoharie-Western Albany-
449 PM EDT FRI AUG 4 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
COLUMBIA...SOUTHWESTERN ALBANY...EASTERN GREENE AND SOUTHEASTERN
SCHOHARIE COUNTIES...

At 448 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Livingstonville to near Livingston.
Movement was north at 20 mph.

These storms will be near...
  Preston-Potter Hollow and Preston Hollow around 455 PM EDT. 
  Lorenz Park around 510 PM EDT. 
  Coxsackie around 525 PM EDT. 

Other locations impacted by these storms include Shoefelt Corners,
Burden Dock, Burden, Dormansville, Round Top, Rossman, Result,
Earlton, Otter Hook and Rensselaerville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4212 7392 4213 7391 4218 7400 4237 7432
      4263 7418 4236 7371 4208 7385
TIME...MOT...LOC 2048Z 201DEG 16KT 4246 7426 4218 7378 

$$

ROK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 4:39 PM EDT, 10 minutes earlier.

Area forecast discussion, Aug 4, 4:39 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Albany NY
439 PM EDT Fri Aug 4 2017

.SYNOPSIS...
Warm and humid conditions will remain in place through
tonight.  This will keep the threat for additional showers and
thunderstorms in the forecast. Showers and thunderstorms increase
tonight into early Saturday along and ahead of a cold front. A
cooler and drier air mass is expected for the remainder of the
weekend before more wet weather arrives for early next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 4 pm, scattered convection continues in the prefrontal
airmass. Weak organization to the storms with deep layer shear
around 20 kt as the strongest midlevel flow remains off to the
west. One or two of the deepest cores have produced hail and
damaging winds. CAMs suggest this activity will persist through
the rest of the diurnal heating before diminishing around 00Z. A
few strong to marginally severe storms can continue to be
expected into the evening. Storms have around 1500-2000 J/kg
SBCAPE to work with per SPC Mesoanalysis. Coverage should
remain scattered at most given the weak forcing.

Tonight, the deep upper low now moving across the central Great
Lakes will continue to eject northeastward and become negatively
tilted. One or more bands of showers and thunderstorms are
forecast to cross the region tonight, likely an extension of
the activity ongoing from southern Ontario into Ohio along a
cold front. After the afternoon and evening convection weakens,
it appears we could have a lull in activity before the front
approaches. Have worked this idea into hourly PoPs. CAMs suggest
the frontal band will work into the western Adirondacks and
Mohawk Valley around midnight or just before. The instability
will be waning even as the wind field increases, likely
resulting in a weakening trend to the convection. Cannot rule
out some gusty winds especially over western parts of our
forecast area with any lingering instability given fairly strong
low-level wind fields, but overall the trend should be a
weakening one with eastward extent. Locally heavy rainfall will
be a possibility given storm motions somewhat parallel to the
boundary, but overall the system will be progressive enough to
limit the flooding threat. Rainfall may not reach the Hudson
Valley until closer to 09-12Z. It will be a mild night with a
southerly gradient in place. Areas around the Capital District
may not fall below 70F with gusty southerly winds up the valley.

At 12Z, model consensus supports a frontal position roughly
along or just west of the Hudson Valley. Main question will be
if any destabilization can occur to the east of the front to
support an additional convective threat. Given the likely
presence of prefrontal clouds and precipitation and early
frontal passage, this potential is questionable. However, NAM
still generates MLCAPE of 1000-1500 J/kg east of the Hudson by
18Z, with deep- layer shear around 40 kt. SPC marginal risk from
the Hudson eastward appears to handle this situation properly.
Best potential for thunderstorms and severe weather is over our
western New England counties. Otherwise, a drying and clearing
trend will occur behind the front from west to east. Dewpoints
drop into the mid- 50s to lower 60s by the afternoon hours, with
a moderate westerly breeze. H850 temps drop to around +7C over
Lake Ontario, whose average surface temp is around 22C, so could
be looking at some lake-effect clouds and showers over the
western Adirondacks by late in the day.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
Quiet weather Saturday night into Sunday as upper flow becomes
zonal upstream of the passing trough. Lows finally back into the
50s under mostly clear skies Saturday night, with some upper 40s
in the higher terrain. A bit breezy again on Sunday with highs a
few degrees below normal in the upper 60s to upper 70s.

Sunday night into Monday, a broad trough will deepen over the
Western Great Lakes, sharpening as it tracks toward the
Northeastern US. A surface low is expected to develop downstream
of the trough over the eastern seaboard. Still various solutions
on the track and strength of the low, with the ECMWF on the
stronger, northern end of the envelope (developing a seasonably
strong low within a coupled upper jet structure), and the GFS on
the weaker, southern end. Enough consensus for likely PoPs for
the northern half for Monday and categorical for the southern
half. Should the ECMWF verify, we could be looking at a
widespread, steady, moderate rainfall event. Regardless, it
looks to be cool with temperatures struggling to reach 70 in the
warmest spots. While most of the rainfall looks to occur Monday,
it could start in spots late Sunday night.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Those seeking relief from the heat are in luck as the extended
period will feature temperatures running slightly below normal for
early August (normal highs low 80s) accompanied with lower humidity
levels. Besides seasonably cool temperatures, we can also expect a
mix of pleasant days with high pressure in control along with
unsettled days that bring threats of showers and possible
thunderstorms.

Based on current guidance, the start of the extended outlook looks
wet as our rather robust low pressure system from Monday could
linger pasted sunset. While there is still uncertainty on exact
timing, given the impressive dynamics including an intensifying
shortwave in the Great Lakes and 95-105kt 300mb jet over the
Northeast, rain could continue into the evening. For now, have high
end chance POPS N/W of the Capital District and likely POPS in
southeastern zones (western MA, NW CT and lower Hudson Valley)
Monday evening as the system exits into New England. Due to the
dynamics, south/eastern areas could even see periods of steady rain
during this time with both the Euro and Canadian in agreement on
this solution.

Most of the rain should be out by daytime Tuesday but the associated
upper level trough swings into the Northeast during the day which
could lead to returning isolated to scattered showers. Guidance does
show a H850 cold pool of 7-8C moving into the northern CWA so may
even have to monitor potential hail/graupel, especially if enough
sun peaks through during the afternoon hours. Temperatures Tuesday
should be warmer than Monday but still below normal reaching only
into the low - mid 70s. In addition, northerly surface winds could
be a bit breezy Tuesday as well as a 1020-1025mb high from the Ohio
Valley nosing into the region behind out departing low.

High pressure takes control Wednesday giving us a very pleasant day
with temperatures near to slightly below normal in the mid - upper
70s. The high shifts into New England Thursday and returned
southwesterly flow sets up over the area so we should reach around
80 with dew points rising a bit as well.

Friday and Saturday turn more unsettled as our next shortwave exits
the Midwest and with southwesterly flow in place, instability could
lead to threats of showers and thunderstorms. Temperatures should
increase to around normal with dew points on the rise as well.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Prefrontal showers and thunderstorms will continue this
afternoon across eastern NY and western New England. The cold
front will move slowly across the region tonight into tomorrow
morning.

VFR conditions are expected outside of any thunderstorms this
afternoon into early this evening. Brief reductions to MVFR/IFR
levels are possible in any thunderstorms. KPOU/KPSF have the
best chance between 18Z-22Z, where KALB/KGFL also have TEMP0
groups out from 20Z to 00Z/FRI.

The cold front approaches this evening, and PROB30 groups were
used in the 05Z to 12Z time frame to address additional
thunderstorms. Lowering cigs/vsbys are possible in the bands of
showers and embedded thunderstorms with widespread MVFR
conditions developing. Some IFR conditions are possible in terms
of cigs at KPSF. The band of showers and thunderstorms should
move east of the terminals in the late morning.

Southerly winds of 8 to 15 kts with gusts to 20 to 25 kts
especially at KALB will continue this afternoon. The winds will
be from the south at 5 to 10 kts tonight, and veer to the
southwest at 10 to 15 kts in the late morning with some gusts in
the 20 to 25 kt range possible.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: High Operational Impact. Likely SHRA.
Monday Night: Moderate Operational Impact. Chance of SHRA.
Tuesday: Low Operational Impact. Slight Chance of SHRA.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A cold front will pass through the region tonight into early
Saturday, bringing widespread showers and thunderstorms to the
area. Rainfall is expected to linger into Saturday from the
Hudson Vally eastward, with a drying trend from west to east
during the day. A cooler and drier airmass will continue to
filter in on Sunday, with RH values falling into the mid-40s to
mid-50s. Westerly winds may gust to 20-25 mph behind the front
Saturday and during Sunday afternoon. Another widespread
rainfall event is expected for Monday.

&&

.HYDROLOGY...
Widespread showers and thunderstorms, some containing heavy
rainfall, are expected tonight into Saturday morning as a cold
front moves east across the region. Localized ponding of water
in low lying/poor drainage and urban areas will be possible, but
progressive nature of the system will limit the flooding
threat. Additional showers and thunderstorms are likely for
areas east of the Hudson Valley Saturday morning into early
afternoon.

Dry weather will build in for later Saturday afternoon and
Sunday.

Another widespread rainfall event is expected late Sunday night
into Monday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...BGM/Thompson
NEAR TERM...Thompson
SHORT TERM...Thompson
LONG TERM...Speciale
AVIATION...Wasula
FIRE WEATHER...Thompson
HYDROLOGY...BGM/Thompson
Hazardous weather outlook, Aug 4, 4:47 PM EDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
447 PM EDT Fri Aug 4 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-052100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
447 PM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York and southern Vermont.

.DAY ONE...Tonight.

There is a chance of thunderstorms this evening into tonight. There
is a marginal risk for severe thunderstorms as a cold front
approaches the region. Isolated damaging wind gusts would be the
greatest potential hazard from these thunderstorms, along with
frequent cloud to ground lightning strikes. Brief heavy rainfall will
accompany any thunderstorm that could lead to ponding of water in
low lying, poor drainage and urban areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The marginal risk for severe thunderstorms continues through early
Saturday afternoon, as a cold front moves across the region. Isolated
damaging wind gusts would be the greatest potential hazard from
these thunderstorms, along with frequent cloud to ground lightning
strikes. The best potential for severe thunderstorms is east of the
Hudson Valley.

In addition, locally heavy rainfall could lead to ponding of
water in low lying, poor drainage and urban areas into Saturday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 4, 3:53 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
353 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     GLOVERSVILLE            43.05N  74.35W
08/04/2017                   FULTON             NY   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER ALY1704021

JEC
Local storm report, Aug 4, 4:06 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
406 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FUNNEL CLOUD     2 E CRANBERRY CREEK     43.15N  74.19W
08/04/2017                   FULTON             NY   BROADCAST MEDIA

            FUNNEL CLOUD OBSERVED OVER GREAT SACANDAGA LAKE.
            CONFIRMED BY VIDEO.

&&

EVENT NUMBER ALY1704022

JEC
Special weather statement, Aug 4, 4:10 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Albany NY
410 PM EDT FRI AUG 4 2017

NYZ033-039-041-082-042045-
Southern Fulton-Hamilton-Northern Fulton-Northern Saratoga-
410 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...
NORTHWESTERN SARATOGA AND EASTERN FULTON COUNTIES...

At 409 PM EDT, a strong thunderstorm was located over Cranberry
Creek, or 8 miles northeast of Gloversville, moving northeast at 25
mph.

Winds of 40 mph and half inch hail are possible with this storm.

This storm will be near...
  Northampton Beach Public Campground around 420 PM EDT.
  Northville around 425 PM EDT.
  Edinburg around 435 PM EDT.
  Day Center around 445 PM EDT.

Other locations impacted by this storm include Fairchilds Corners,
Fish House, Munsonville, Tenantville, Sweets Crossing, Benedict,
Pinnacle, Glenwild, Maple Grove and Broadalbin Junction.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4337 7416 4338 7405 4322 7385 4311 7408
      4312 7412 4309 7412 4302 7426 4316 7442
TIME...MOT...LOC 2009Z 228DEG 22KT 4315 7426

TAW
Special weather statement, Aug 4, 4:12 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Albany NY
412 PM EDT FRI AUG 4 2017

NYZ038-039-082-042100-
Southern Fulton-Southern Herkimer-Northern Fulton-
412 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FULTON AND SOUTHERN
HERKIMER COUNTIES...

At 411 PM EDT, a strong thunderstorm was located near Middleville, or
near Little Falls, moving northeast at 25 mph.

Winds of 40 mph and half inch hail are possible with this storm.

This storm will be near...
  Little Falls around 415 PM EDT.
  Dolgeville around 430 PM EDT.
  Stratford around 445 PM EDT.

Other locations impacted by this storm include Oregon, Ingham Mills,
Garlock Corners, Curtis, Countryman, Lotville, Rasbach Corner,
Doxtater Corner, Knappville and Burrell Corners.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4333 7484 4329 7474 4329 7471 4325 7461
      4318 7452 4296 7494 4313 7513
TIME...MOT...LOC 2011Z 228DEG 22KT 4310 7493

TAW
Special weather statement, Aug 4, 4:38 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Albany NY
438 PM EDT FRI AUG 4 2017

NYZ041-043-083-084-042130-
Northern Washington-Southern Washington-Southeast Warren-Northern
Saratoga-
438 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...
NORTHEASTERN SARATOGA AND CENTRAL WASHINGTON COUNTIES...

At 438 PM EDT, a strong thunderstorm was located near Corinth, or
near Glens Falls, moving northeast at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Glens Falls, Fort Edward and West Glens Falls around 455 PM EDT.
  Hudson Falls and Glens Falls North around 500 PM EDT.
  Hartford around 525 PM EDT.
  Comstock around 530 PM EDT.

Other locations impacted by this storm include Gurn Spring, South
Bay, Beartown, French Mountain, Dunham Basin, Smiths Basin, Lake
Luzerne, Adamsville, Kings Station and South Bay Village.

THIS INCLUDES Interstate 87 near exit 16.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4341 7331 4314 7376 4327 7392 4343 7367
      4341 7362 4346 7362 4354 7350
TIME...MOT...LOC 2038Z 228DEG 21KT 4326 7376

TAW
Special weather statement, Aug 4, 4:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
449 PM EDT FRI AUG 4 2017

NYZ047-051-052-058>060-042130-
Eastern Albany-Eastern Greene-Western Columbia-Western
Greene-Schoharie-Western Albany-
449 PM EDT FRI AUG 4 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
COLUMBIA...SOUTHWESTERN ALBANY...EASTERN GREENE AND SOUTHEASTERN
SCHOHARIE COUNTIES...

At 448 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Livingstonville to near Livingston.
Movement was north at 20 mph.

These storms will be near...
  Preston-Potter Hollow and Preston Hollow around 455 PM EDT.
  Lorenz Park around 510 PM EDT.
  Coxsackie around 525 PM EDT.

Other locations impacted by these storms include Shoefelt Corners,
Burden Dock, Burden, Dormansville, Round Top, Rossman, Result,
Earlton, Otter Hook and Rensselaerville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4212 7392 4213 7391 4218 7400 4237 7432
      4263 7418 4236 7371 4208 7385
TIME...MOT...LOC 2048Z 201DEG 16KT 4246 7426 4218 7378

ROK

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:00 PM EDTSpecial Weather StatementALYHamilton45 min
Aug 3, 9:29 PM EDTSpecial Weather StatementALYColumbia46 min
Aug 4, 10:23 AM EDTSpecial Weather StatementALYDutchess37 min
Aug 4, 1:03 PM EDTSpecial Weather StatementALYHerkimer42 min
Aug 4, 1:19 PM EDTSpecial Weather StatementALYFulton41 min
Aug 4, 1:36 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga39 min
Aug 4, 1:50 PM EDTSpecial Weather StatementALYHamilton, Herkimer55 min
Aug 4, 2:23 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga67 min
Aug 4, 3:04 PM EDTAreal Flood AdvisoryALYFulton, Saratoga116 min
Aug 4, 3:34 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Warren56 min
Aug 4, 3:42 PM EDTSpecial Weather StatementALYGreene48 min
Aug 4, 4:10 PM EDTSpecial Weather StatementALYSaratoga35 min
Aug 4, 4:12 PM EDTSpecial Weather StatementALYFulton48 min
Aug 4, 4:19 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer56 min
Aug 4, 4:38 PM EDTSpecial Weather StatementALYWashington52 min
Aug 4, 4:46 PM EDTFlash Flood WarningALYFulton, Saratoga119 min
Aug 4, 5:05 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington55 min
Aug 4, 5:14 PM EDTSpecial Weather StatementALYWarren46 min
Aug 4, 5:18 PM EDTSpecial Weather StatementALYHamilton57 min
Aug 4, 5:28 PM EDTSpecial Weather StatementALYAlbany47 min
Aug 4, 5:46 PM EDTSpecial Weather StatementALYHamilton44 min
Aug 4, 6:07 PM EDTSevere Thunderstorm WarningALYHamilton38 min
Aug 4, 6:24 PM EDTSpecial Weather StatementALYFulton, Montgomery51 min
Aug 4, 6:52 PM EDTSpecial Weather StatementALYHerkimer38 min
Aug 4, 7:02 PM EDTSpecial Weather StatementALYFulton43 min
Aug 4, 7:17 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer58 min
Aug 4, 7:22 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren53 min
Aug 3, 8:15 PM EDTAreal Flood AdvisoryALYWindham3 hr
Aug 3, 8:17 PM EDTAreal Flood AdvisoryALYBennington, Windham3 hr
Aug 4, 3:30 PM EDTSpecial Weather StatementALYBerkshire30 min
Aug 4, 11:58 AM EDTSpecial Weather StatementALY47 min
Aug 4, 12:46 PM EDTSpecial Weather StatementALY29 min
Aug 4, 1:36 PM EDTSpecial Weather StatementALY24 min
Aug 4, 1:41 PM EDTSpecial Weather StatementALY64 min
Aug 4, 2:47 PM EDTSpecial Weather StatementALY43 min

Nearby

Special Weather Statements in New York, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.